# SDR FDEA2020052651043

- Difficulty date: May 25, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 50,074 hours, 23,035 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Attach Bracket
- Part number: 313N505237
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE FASTENERS ON STRUT NR 2 AFT SAILBOAT FAIRING DIRECTLY ABOVE DRAIN TUBES FAIRING REMOVED IAW SRM 51-40-02 WORN FASTENER HOLES FOUND IN FAIRING SKIN AND SUPPORT STRUCTURE, FAIRING ATTACH BRACKET FOUND TO BE CRACKED. REPLACED AFT FAIRING SKIN, SUPPORT CHANNEL AND AFT FAIRING ATTACH BRACKET IAW SRM 51-40-02 BOEING DRAWING NUMBERS 313N5042 AND 313N5020.
